Will i be pregnant??


Q: I had sex with my husband on 19th March around 9 pm and I've taken contraceptive pills around 11.30 am in the next morning. Four days after taking the pill i had mild bleeding in my vagina. What does that signify? I already have irregular periods and i haven't got my periods for the past 4 - 5 months.. Will i be pregnant??

Symptoms:  Mild bleeding in the vagina

A:   Welcome to Ask The Doctor.
We are here to help you.

The method you practice is highly unsafe.
The initial secretions that are there for lubrication also contains sperms and just 1 sperm is enough for getting pregnant.
Spotting after taking i-pill is very common.
It is very unlikely that you will get pregnant.
Wait for your periods. If you miss your periods, get urine pregnancy test done at home after 10 days of missing her periods.
But since you are not getting regular periods, you also need to see a gynaecologist who will evaluate you for the causes and will treat you.
I would advise you to be cautious next time and to use protection while having any sexual activity.

I hope it helps.
Stay Healthy

Related Q&A

Q: Hi there i have taken four pregnancy tests three of which displayed a faint line my period is not due until 3days do ...

Q: Sir am trying for my first baby. My last petiod was 07/09/2016. My period is 28 days cycle. Now its 31 th day. period...

Q: My last period was aug 23 Had unprotected sex on sept 3 and sept 24 took plan b both times I havent got period yet...

Q: I had unprotected sex on the 17th of this month. I was supposed to start my period the 22nd but I started it a couple...

Q: My boyfriend and I were making out last night with clothes on. He ejaculated in the process but we had our clothes on...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon